| Model Number |
7818 |
| Medical Device Problem Code |
Missing Test Results (3267)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's weight was not provided.
Event or Problem Description
The customer reported that his blood glucose readings were not being stored in the memory of the contour next one meter.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.Replacement meter kit and test strips were sent to the customer.
Additional Manufacturer Narrative
The customer did not return the suspected device for evaluation.Therefore, the in-house contour next one meter was tested with the in-house contour next test strips using a blood sample, which gave a satisfactory performance.The blood glucose readings obtained during in-house testing were properly stored in the meter's memory.Additionally, the device history record was reviewed for the suspected contour next one meter and no manufacturing anomalies were found.